# SDR 2003F00098

- Difficulty date: March 21, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Engine: Pwa PT6A45R
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON FLT 42310, ON THE DESCENT INTO CWA THE FIRST OFFICER PULLED THE POWER BACK AND THE LEFT ENGINE WOULD NOT GO BELOW 2300 LBS OF TORQUE.  THE CREW DECIDED TO PRECAUTIONARY SHUTDOWN THE ENGINE ON THE APPROACH INTO CWA.  THE CWA ATC WAS NOTIFIED AND AN EMERGENCY WAS NOT DECLARED.  THE EMERGENCY VEHICLES WERE DISPATCHED ANYWAY.  THE AIRCRAFT WAS LANDED WITHOUT INCIDENT AND WAS TAXIED TO THE RAMP.  THE MECHANICS WERE DISPATCHED FROM MKE TO CWA.  THE LEFT ENGINE WAS INSPECTED AND FOUND THE CAMBOX TO BE DIRTY.  THE CAMBOX WAS CLEANED AND LUBRICATED.  OPS CHECK GOOD AND THE AIRCRAFT WAS RETURNED BACK TO SERVICE.  (M)
